# SDR SCNA96149

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angles
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACKS WERE FOUND IN THE AFT VENTRAL STAIRWAY RT TORQUE BOX ATTACH ANGLES.  REMOVED AND REPLACED ANGLES IN ACCORDANCE WITH SRM 51-30 AND SB 727-53-0129 REVISION 4, PART 3.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-53-0129, Revision 4](https://openairdocs.org/service-documents/boeing/sb-727-53-0129.md). Cited as "SB 727-53-0129 REVISION 4"
